# SDR 2007UALA04393

- Difficulty date: October 24, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N582UA
- Make and model: Boeing 757222
- Aircraft serial: 26702
- Aircraft time: 48,622 hours, 16,949 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2R AND RIGHT OVERWING FWD EXTERIOR EMERGENCY LIGHTS INOP, WHEN SELECTED BY EMERGENCY LIGHT TEST ON NLG.  RELAMPED.
